Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had Miscarriage, diagnosed as incomplete abortion, given antibiotics, causing brown spotting. Cause for spotting not stopping?

hi,i miscarried last month on 12 feb 2013, the miscarriage was at the 7.5 days and dr said that was the incomplete abortion . Dr gave me antibiotic Cefutil and pain killer Jazofen, but after 26 days i have spotting light brown or yellowish in colour. It is my second miscarriage. why spotting dont stop? plz tell me i am very worry about my heath. every thing is ok or not?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
Hi,please check whether your abortion was completed with a check curettage(a procedure like D&C) Was any pelvic ultrasound scan done to confirm the completeness of abortion.Please get one pelvic scan done to rule out any retained products of conception.If it is normal then you need not worry
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor